PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Bongiovanni G., Corsini P., Frosini G. Two dimensional properties of discrete fourier transform. In: Calcolo, vol. 13 (2) pp. 131 - 143. Editrice Gubbio, 1976.
 
 
Abstract
(English)
Two significant two-dimensional decomposition rules for the Discret Fourier Transform of a set of N data (N=2p) are considered. It is shown that the two-dimensional processing performed according to such rules involves exactly the same operations on the same data as the one-dimensional processing. This means that, if the same rulw is iteratively applied with arbitrary dimensions, always the same fast algorithm is obtained.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional